BibTeX record journals/amc/WangMX07a

download as .bib file

@article{DBLP:journals/amc/WangMX07a,
  author    = {Yulan Wang and
               Chunlai Mu and
               Zhaoyin Xiang},
  title     = {Blowup of solutions to a porous medium equation with nonlocal boundary
               condition},
  journal   = {Applied Mathematics and Computation},
  volume    = {192},
  number    = {2},
  pages     = {579--585},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.amc.2007.03.036},
  doi       = {10.1016/j.amc.2007.03.036},
  timestamp = {Fri, 30 Nov 2018 13:29:44 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangMX07a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI